# SDR ASAA2016030315761

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,563 hours, 10,317 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3401688030
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REAR TURBINE FLANGE ASSY IS CRACKED AT ALL INNER BOLT LOCATIONS.  ACFT GROUNDED.  REPLACED NR 2 TRF FLANGE IAW AMM 72-56-00-400 F2 & 3.
